Authors: Ilić, Velimir 
Stanković, Miomir 
Mulalić, Edin
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Comments on "Generalization of shannon-khinchin axioms to nonextensive systems and the uniqueness theorem for the nonextensive entropy"
Journal: IEEE Transactions on Information Theory
Volume: 59
Issue: 10
First page: 6950
Last page: 6952
Issue Date: 25-Sep-2013
Rank: M21a
ISSN: 0018-9448
DOI: 10.1109/TIT.2013.2259958
In this comment, we consider a generalization of the Shannon-Khinchin axioms (GSK axioms) and the uniqueness theorem for the entropy determined by GSK axioms proposed in [H. Suyari, IEEE Trans. Inf. Theory, vol. 50, pp. 1783-1787, Aug. 2004]. It is shown that the class of entropy functions determined by the axioms from the mentioned paper is wider than the one proposed in this paper, and a counterexample is given. We also derive a new class of entropies by fixing the incorrectness which occurs in the mentioned paper.
Keywords: Information measure | nonextensive entropy | nonextensive system | pseudoadditivity | Shannon additivity
Publisher: IEEE

Show full item record


checked on May 17, 2024

Page view(s)

checked on May 10, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.